advertisement
Question
Posted by: Gina | 2008/01/03

Antibiotics-Morning After pill

I was on a course of antibiotics which I completed on last thursday. This Tuesday (4 days later) I had intercourse without protection. I took the morning after pill on Wednesday morning. I am on tryphasil. I am due to get my periods next week Tuesday. I am yellow on the card at the moment. Could I be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lulu | 2008/01/03

I have read on this sie that antibiotics do minimise the effect of pill contraception. I'm not too sure about the morning after pill. You can try the home preggie test it should be positive if you are pregnant as you say you are due for your P on Tuesday.

Ladies we should do the double protection thing, be on a pill and condomise as well, just to be safe. Many ladies on the preggies chatline have fallen pregnant while on a pill.

Reply to Lulu
Posted by: Gina | 2008/01/03

Sorry, I forgot to add, should I have a home preganancy done? When should I do the test? I am so worried as I have bein taking a lot of medication before the antibiotics (heavy sinus).

Reply to Gina

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement